A 59-year-old male asked:
Disclaimer

should i stop taking medication for h.pilori if i have a rash on my tongue and it burns and my lips are dry. i am worried. please help. thanks.

1 doctor answer
Dr. Pamela Asseff
27 years experience Dentistry
Do not stop med: Do not stop taking medication. See your dentist to confirm what is going on. It may be thrush but several other possibilities exist. Your dentist may recommend switching to another medication. Whatever is happening to your tongue may be do to something other than your medication.
Answered on Jan 20, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 29-year-old female asked:
Dr. Robert Killian
27 years experience General Practice
Yeast: Yeast infections around the mouth may best respond to oral anti-fungal medications.
1
1 thank
A 53-year-old female asked:
Dr. Bruce Saran
32 years experience Ophthalmology
Allergic Eczema : Patients with severe allergies get inflammation on the eyelids and around the eyes and at the corners of the mouth. This is a skin inflammation call ... Read More
A 21-year-old female asked:
Dr. Theodore Davantzis
39 years experience Dentistry
Angular Cheilitis: Inflammatory condition, can be fungal or bacterial in nature. Can also be cause by a dry mouth. Please see your physician for a proper diagnosis and a ... Read More
1
1 thank
A 26-year-old female asked:
Dr. Milroy Samuel
23 years experience Obstetrics and Gynecology
Unusual. : Try and see your doctor for a exam. A dermatologist may be most helpful.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month